# SDR REXA201100368

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FASTENER BELOW STRINGER 13R AT FS 409+16 HAS LIGHTNING STRIKE DAMAGE TO COUNTERSINK MEASURING 0.500"L X 0.400"W X 0.003" DEEP.  REPAIRED IAW REO 601R-53-00-419, REPAIR 13.
